Nonlinear harmonic measures on trees

Translated title of the contribution: Nonlinear harmonic measures on trees

R. Kaufman, J.G. Llorente, Jang Mei Wu

Research output: Contribution to journalArticleResearch

10 Citations (Scopus)
Translated title of the contributionNonlinear harmonic measures on trees
Original languageMultiple languages
Pages (from-to)191-226
JournalAnn. Acad. Sci. Fenn. Math.
Volume28
Issue number1
Publication statusPublished - 1 Jan 2003

Cite this

Kaufman, R., Llorente, J. G., & Wu, J. M. (2003). Nonlinear harmonic measures on trees. Ann. Acad. Sci. Fenn. Math., 28(1), 191-226.